# SDR F3LA2024042400056

- Difficulty date: April 10, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N336FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08357
- Aircraft time: 18,413 hours, 8,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 882535
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  DURING EPSU BATTERIES CAPACITY TEST 11WL FAILED. REPLACEMENT REQUIRED I.A.W. CMM 33-51-07 REV. 05.  REPLACEMENT OF EPSU  (11WL) BATTERY PERFORMED I.A.W. AMM 33-51-38-04 CONF 00 REF 97.
